# SDR HEEA0016708

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911PF
- Make and model: Bolkms BO105S
- Aircraft serial: S718
- System (JASC): 3100 · Indicating/Recording System
- Part: Indicator
- Part number: 4021001
- Condition: Sticking
- Location: Dual Fuel Press
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PRESSURE INDICATION NEEDLE STICKS.
